MathSciNet Relay Station
MathSciNet bibliographic data
MR537980 (80g:10014) 10A25
Williams, H. C.; Seah, E. Some primes of the form $(a\sp{n}-1)/(a-1)$. Math. Comp. 33 (1979), no. 148, 1337–1342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement